A note on the lattice of \(L\)-topologies

Main Article Content

Pinky Parvathy
T.P. Johnson

Abstract

In this paper, we study the lattice structure of the lattice \(F_{T,L}\) of all \(L\)-topologies determined by the families of Scott continuous functions for a given topological space \((X,T)\). Some properties are discussed for which the lattice \(F_{T,L}\) is complemented.

Article Details

How to Cite
Parvathy, P., & Johnson, T. (2022). A note on the lattice of \(L\)-topologies. Journal of Advanced Studies in Topology, 10(1), 8–19. Retrieved from https://m-sciences.com/index.php/jast/article/view/255
Section
Research Articles